ArticleProceedings (Baylor University. Medical Center)2019
Kounis syndrome secondary to gadolinium contrast agent.
Article in Proceedings (Baylor University. Medical Center), 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 10 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
10 citing papers in PubMed, 9 citations in OpenAlex.
- Contrast Media Side Effects and Kounis Syndrome: Timeo Danaos et Dona Ferentes.Balkan medical journal · 2026Review
- Type III Kounis Syndrome Caused by Iodine Contrast Media After Improvement of Allergic Symptoms.Cureus · 2024Article
- Review
- Kounis Syndrome: Review of Clinical Cases.Cardiovascular & hematological disorders drug targets · 2024Review
- Allergic angina syndrome, allergic myocardial infarct or Kounis syndrome: insights on epidemiology, etiology, diagnosis and treatment. A case report by gadolinium anaphylaxis.Archivos de cardiologia de Mexico · 2024Review
- Blood Transfusion Components Inducing Severe Allergic Reactions: The First Case of Kounis Syndrome Induced by Platelet Transfusion.Vaccines · 2023Article
- A comprehensive summary of disease variants implicated in metal allergy.Journal of toxicology and environmental health. Part B, Critical reviews · 2022Review
- Premature Myocardial Infarction: A Rising Threat.Balkan medical journal · 2022Review
- Gadolinium-induced Kounis syndrome including electrocardiographic considerations.Proceedings (Baylor University. Medical Center) · 2020Article
- Type I Kounis Syndrome after Protracted Anaphylaxis and Myocardial Bridge-Brief Literature Review and Case Report.Diagnostics (Basel, Switzerland) · 2020Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Cases of coronary artery spasm secondary to contrast agent use are rarely reported. Herein, we report the case of a 53-year-old woman who developed chest pain, dyspnea, and bradycardia and quickly become unresponsive after magnetic resonance imaging of the brain. A heart monitor showed ST elevation, and an electrocardiogram showed ST elevations in leads II, III, aVF, V3, and V4 and ST segment depression in lead I. Urgent left heart catheterization revealed no evidence of obstructive coronary artery disease or pulmonary embolism. A few days later, she was discharged from the hospital with no symptoms. A type I variant of Kounis syndrome was diagnosed.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.